# SDR AALA202310312696

- Difficulty date: October 28, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N319TE
- Make and model: Boeing 737823
- Aircraft serial: 68099
- Aircraft time: 906 hours, 328 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR EMERGENCY EXIT PINS IMPROPERLY INSTALLED. PROPERLY LATCHED COCKPIT DOOR EMERGENCY EXIT PINS. OPERATIONAL CHECK GOOD. PER AMM 52-51-00.
